INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Scale-invariant scalar metric fluctuations during inflation: non-perturbative formalism from a 5D vacuum
Autor/es:
MARIANO ANABITARTE; MAURICIO BELLINI; JOSE EDGAR MADRIZ AGUILAR
Revista:
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS
Editorial:
Springer Berlin / Heidelberg
Referencias:
Lugar: Berlin; Año: 2010 vol. 65 p. 295 - 295
ISSN:
1434-6044
Resumen:
We extend to 5D an approach of a 4D non-perturbative formalism to study scalar metric fluctuations of a 5D Riemann-flat de Sitter background metric. In contrast with the results obtained in 4D, the spectrum of cosmological scalar metric fluctuations during inflation can be scale invariant and the background inflaton field can take sub-Planckian values.
rds']